# SDR 9608636739

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A, E, J

## Discrepancy

DURING CLIMBOUT, THE NR 2 ENGINE EXPERIENCED TWO COMPRESSOR STALLS AT FL 200, FOLLOWED BY LOSS OF OIL PRESSURE AND QUANTITY.  THE FIRE WARNING BELL THEN SOUNDED AND ILLUMINATED.  CREW SHUTDOWN THE ENGINE PER COM PROCEDURES, DUMPED 140,000 LBS OF FUEL AND RETURNED TO ANC WITHOUT FURTHER INCIDENT.  FOUND HOLE IN NR 3 BEARING BREATHER TUBE, METAL AND OIL IN TAILPIPE AND SEVERAL WIRES WERE FOUND WITH HEAT DISTRESS.  THE AIRCRAFT WILL BE FERRIED TO MSP FOR FURTHER ANALYSIS OF NR 2 ENGINE.
